# SDR AALA201708029029

- Difficulty date: July 12, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 59,242 hours, 25,697 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5311107720290
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. WINDSHIELD CENTER POST AREA, LOWER LEFT HAND CONTINUITY FITTING CRACKED. REPLACED CONTINIUITY FITTING PER EA 271387.
